# SDR DALA2021060102978

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 68,239 hours, 31,527 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 WEAR ON UPPER SKIN SLAT 1 LOC.AT SLAT TRACK 2 AREA ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR PER ERA 591780-14 REV. ORIGINAL AND PRI 591780-14 REV 0 AND 1. (1824037)
